facial wasting of combivir
Mar 29, 2009
dear doctor, i just bagin to eat combivir+stocrin in these days.i want to know if everyone who eat combivir must take place the facial wasting, and how long after eating this med people will experience it .by the way,i have no other meds to choose now, so how to prevent or delay it to happen. thanks for your answers again!! anna
Response from Dr. Pierone
Hello, and thanks for posting.
The onset of lipoatrophy from Combivir (AZT in the Combivir actually) generally takes several years to develop. There are always exceptions and some unfortunate people may see a rapid facial thinning. Others may never develop lipoatrophy from AZT.
Since you have no other medications to choose from right now you probably have to simply bite the bullet and hope that you do not develop lipoatrophy from this medication. When it becomes available, Viread is much less likely to produce facial thinning and would be a better choice.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Can Animal And Insect Bites Transmit Hepatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.